Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the spherical maximal operator for radial functions


Author: Mark Leckband
Journal: Proc. Amer. Math. Soc. 100 (1987), 635-640
MSC: Primary 42B25
DOI: https://doi.org/10.1090/S0002-9939-1987-0894429-9
MathSciNet review: 894429
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The spherical maximal operator for radial functions of $ {{\mathbf{R}}^n}$ is shown to be a restricted weak type $ {L^p}$ bounded operator for $ p = n/(n - 1)$. The proof uses methods for restricted weak type single weight norm inequalities.


References [Enhancements On Off] (What's this?)

  • [1] J. Bourgain, Averages in the plane over convex curves and maximal operators, preprint. MR 874045 (88f:42036)
  • [2] M. Leckband and C. Neugebauer, A general maximal operator and the $ {A_p}$-condition, Trans. Amer. Math. Soc. 275 (1983), 821-831. MR 682735 (84c:42029)
  • [3] B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165 (1972), 207-226. MR 0293384 (45:2461)
  • [4] E. Stein and S. Wainger, Problems in harmonic analysis related to curvature, Bull. Amer. Math. Soc. 84 (1978), 1239-1295. MR 508453 (80k:42023)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25

Retrieve articles in all journals with MSC: 42B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0894429-9
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society